# SDR 99ZZZX2464

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 5751 · Ailerons
- Part: Weight
- Part number: 23017933001
- Condition: Corroded
- Location: Lt Aileron
- Part time: 17,216 hours
- Component: 12008080001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXPORT CERTIFICATE OF AIRWORTHINESS COMPLIANCE, THE IMPORT COUNTRY REQUIRED C/W BRAZILIAN AD NR 98-01-02, DATED 1-15-98.  INSPECTION OF THE AILERON MASS BALANCE WEIGHTS FOUND ALL WEIGHTS BROKEN AND CORRODED.  TWO OTHER EMB-120RT AIRCRAFT WERE INSPECTED FOR SAFETY CONCERN, BOTH AIRCRAFT HAD ALL WEIGHTS CORRODED AND FOUR OF THE SIX WEIGHTS ON EACH AIRCRAFT WERE BROKEN.  THE FOLLOWING AIRCRAFT AND AILERON SERIAL NUMBERS WERE FOUND DEFECTIVE:  EMB-120RT, SN 120046, LT AILERON, SN 120054; RT AILERON, SN 120054.  EMB-120RT, SN 120045, LT AILERON, SN 120056; RT AILERON, SN 120056.
